# SDR HEEA088529

- Difficulty date: August 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,933 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Condition: Worn
- Location: Gearbox Mount
- Component: Mount
- Component part number: 206033506101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT HAS WORN BEARINGS. IN SHOP REPAIR.
